# SDR R61A20110170

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 11,507 hours, 9,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT AFT FLOORBEAM FROM FR86-90 HAS CORROSION.  MX REMOVED AND REPLACED RT AFT FLOOR BEAM FROM FR 86-90 IAW EMB 170 SRM 51-40-02, 51-40-01,51-43-02.  FCS NOT AFFECTED.  P/N 170-65669-004 A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
